Imbedding theorems and strong approximation

Leindler, László: Imbedding theorems and strong approximation. Acta scientiarum mathematicarum, (43) 1-2. pp. 55-64. (1981)

[img] Cikk, tanulmány, mű

Download (829kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1981
Volume: 43
Number: 1-2
Page Range: pp. 55-64
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 64. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30

Actions (login required)

View Item View Item